# SDR DALA2023032102110

- Difficulty date: March 17, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N101DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50020
- Aircraft time: 8,282 hours, 4,076 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER STARTING ENG #2, FA REPORTED BURNING SMELL AND THIN SMOKE IN MID AND FWD CABIN. SMELL AND SMOKE DISSIPATED AFTER SHUTTING DOWN. THE ENGINE. EXPERIENCED SIGNIFICANT WIND SHIFT DURING ENGINE START FROM R-QTR HW TO R-QTR TW. C/W WITH AMDS WORK CARD 0550-2001. NO FINDINGS. NO ODOR NO SMOKE CONTACTED MCC AND C/W ODI LOG. AIRCRAFT OK FOR SVC. (LP# 9553108)
